English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7380952      Online Users : 84
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41441


    Title: Weak topology and Markov--Kakutani theorem on hyperspace
    Authors: Hu, Thakyin;Huang, Jui-chi
    Contributors: 淡江大學數學學系
    Date: 1998
    Issue Date: 2010-01-28 07:35:01 (UTC+8)
    Publisher: Debrecen, Hungaria: Institute of Mathematics, University of Debrecen
    Abstract: Let K be a weakly compact convex subset of a Banach space X. One version of the Markov-Kakutani Theorem states that if ℱ: (K, τw) → (K, τw) is a commutative family of continuous linear transformations, then ℱ has a common fixed point in K. Suppose now CC(X) is the collection of all non-empty compact convex subsets of X. We shall define a certain weak topology script J signw on CC(X) and get the above-mentioned version of the Markov-Kakutani Theorem extended to the hyperspace (CC(X), script J signw).
    Relation: Publicationes mathematicae 53(1-2), pp.113-117
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML121View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback